# SDR EIAA20111116251

- Difficulty date: November 16, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POSSIBLE DEFECTIVE EMERGENCY LIGHT - SCHEDULED B CHECK ITEM CHANGE.
